# SDR DALA2015020200977

- Difficulty date: February 1, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 83,775 hours, 35,632 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, OTBD SIDE STRUT ASSY.  SKIN AT UPPER AFT CORNER OF 442AL ACCESS DOOR CUTOUT CRACKED.  C/W PRI 532568-14.
